# SDR DALA106499755

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- Aircraft time: 90,491 hours, 83,343 cycles
- Engine: Pwa JT8D11
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DOOR L1 CUTOUT GOUGED AT TOP AFT CORNER.  REPAIRED IAW ERA 480985-14AD.
